# SDR P5CA2018060700089

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,847 hours, 20,652 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pad
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ISOLATION PAD LOOSE. RE INSTALLED ATTACHED ENGINE ISOLATION PAD PER SP. OK FOR SERVICE.
